# SDR FDEA202108172027

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 53,320 hours, 33,015 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Part number: 7821344
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONFIGURING AT DESTINATION, MOVING FLAPS LEVER FROM 15 TO 20, GOT A TRAILING EDGE FLAP DISAGREE EICAS MESSAGE, ALTITUDE 2,500FT, SPEED 170KTS.  DISCONTINUED APPROACH, RAN QRH, AND LANDED FLAPS 20 UNEVENTFULLY.  EMERGENCY DECLARED.   R & R LT INBOARD TRAILING EDGE FLAP TRANSMISSION IAW AMM 27-51-06.  R & R LT I/B FLAP, I/B TORQUE TUBE THAT RUNS FROM INBOARD FLAP TRANSMISSION UP TO ANGLE GEARBOX IAW 27-51-25-2-0.  R & R LT INBOARD TRAILING EDGE FLAP BALLSCREW & GIMBAL IAW MM 27-51-11-4.  OPERATED FLAPS UP AND DOWN WITH NO DEFECTS FROM 0 TO 30.
